• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 11962
   School of Mathematics
  Title: Fixed-point theorems for single-valued and multi-valued mixed monotone operators of Meir-Keeler type
  Author(s): A. Razani (Joint with F. Khojasteh)
  Status: Published
  Journal: Journal of Nonlinear and Convex Analysis
  Vol.: 14
  Year: 2013
  Pages: 343-350
  Supported by: IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right